It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-10-2011, 10:37 AM   #1
Junior Member
(female)
 
Join Date: Jan 2011
Location: USA
Posts: 24
GrannyApples HB User
Feeling hyper in early Morning

Yesterday, I woke up about 7 am feeling very tensed. Then I got really jittery. Pulse racing.
Felt terrible.
I took a shower and xanax to calm me down.
After I got out of the shower I ate a boiled egg.
I was feeling better. Checked my blood pressure and it was 118/82 pulse 82

I called the dr office thinking I may be going hyper. It almost 3 weeks now, I am taking Levrothyrine .25mch for a tsh of 7.

I was taking soy lecithin and fruit and vegetable juice supplements capsules.

I read that soy and calcium and certain fruits and vegetables can interfere with your thyroids.
The soy lecithin was a power and the other ingredient listed that it had Tricalcium phosphate.
I have been taking the fruit/veg supplement for about 3 months. And the lecithin for about 3 weeks prior my blood work.
My summer test was a tsh of 3

I stopped taking the soy lecithin and fruit and vegetable supplements because I was concern it may have cause my tsh to go from 3 to a 7.

This morning, at 4am. I woke with the racing pulse, jittery and was had to take deep breaths to breath.

It felt like I was either going hyper or having low blood sugar.

I got up and ate a couple slices of kiwi fruit and took a xanax
Within 5 minutes I started to feel better.
I went back to sleep.
Woke up at 8am and eat breakfast.
I did a little folk art paint and then checked my blood pressure. It was 118/94 pulse 112

Do you think by me going off the supplements may have made my TSH work again and the med is too strong now?

I called the dr and he said to keep taking the whole tablet. I wanted to take 1/2 today because I did not want to experience that hyper feeling again. The nurse said, the dr don't think it is med doing that and for me do my blood work now instead of waiting next month.

Is this normal to have these feelings while just getting on the med and waiting through the trial period of getting balance?

I have to fast to do the lab work.
What if I get that hyper feeling again tomorrow and I can't take anything until I draw my blood?

It is about a half hour drive to the lab.
I don't know if can bare that feeling for so long.

 
Sponsors Lightbulb
   
Old 02-10-2011, 12:29 PM   #2
Veteran
(female)
 
Join Date: Oct 2009
Posts: 364
cd37 HB Usercd37 HB Usercd37 HB Usercd37 HB Usercd37 HB Usercd37 HB Usercd37 HB Usercd37 HB Usercd37 HB Usercd37 HB Usercd37 HB User
Re: Feeling hyper in early Morning

It is not uncommon to have transient hyper symptoms after starting meds.....and it's also not uncommon to have transient hyper symptoms after a dose increase.

And, the more your levels need to "move" to get to the right place for you, the more likely you are to have those symptoms.

If you're anxious tomorrow, I doubt a Xanax would interfere with your bloodwork - it's more the glucose/cholesterol/triglycerides.

You should feel a lot better once your body starts adjusting to the meds - remember, hyper symptoms are transient....they will end - hope you can take comfort in that.
__________________
Dx'd Graves' June 2007..used ATD's, achieved remission Nov '09....went hypo Mar '10

Last edited by cd37; 02-10-2011 at 12:32 PM. Reason: typos

 
Old 02-10-2011, 12:53 PM   #3
Junior Member
(female)
 
Join Date: Jan 2011
Location: USA
Posts: 24
GrannyApples HB User
Re: Feeling hyper in early Morning

Thanks for the speedy reply
It is comfort knowing that it happens sometimes.

I am so happy the dr agree to do my lab now instead of waiting next month.
If, I had not started these symptom, I would of waited. At least with the new lab work, it will have all the thyroids test instead of just the tsh.

I wish he would check my adrenal glands also.

He is also doing the full panel
glucose, chol, trig and vit d
I was told not to eat or drink anything after midnight before taking the blood work

Last edited by GrannyApples; 02-10-2011 at 12:55 PM.

 
Old 02-10-2011, 01:14 PM   #4
Veteran
(female)
 
Join Date: Oct 2009
Posts: 364
cd37 HB Usercd37 HB Usercd37 HB Usercd37 HB Usercd37 HB Usercd37 HB Usercd37 HB Usercd37 HB Usercd37 HB Usercd37 HB Usercd37 HB User
Re: Feeling hyper in early Morning

Quote:
Originally Posted by GrannyApples View Post
Thanks for the speedy reply
It is comfort knowing that it happens sometimes.

I am so happy the dr agree to do my lab now instead of waiting next month.
If, I had not started these symptom, I would of waited. At least with the new lab work, it will have all the thyroids test instead of just the tsh.

I wish he would check my adrenal glands also.

He is also doing the full panel
glucose, chol, trig and vit d
I was told not to eat or drink anything after midnight before taking the blood work
Anytime

I'm glad you came here - it does help to know that the things we experience are common.

Good news about new labs.

Yes, the full panel requires fasting but you can still take most of your meds and drink water without compromising the test results.

Some people take their thyroid meds before thyroid labs....some don't. The most important aspect about thyroid meds management is consistency.

So, if you get thyroid bloodwork before taking your meds, you should do that every time.
__________________
Dx'd Graves' June 2007..used ATD's, achieved remission Nov '09....went hypo Mar '10

Last edited by cd37; 02-10-2011 at 01:17 PM. Reason: typos

 
Old 02-10-2011, 02:34 PM   #5
Junior Member
(female)
 
Join Date: Jan 2011
Location: USA
Posts: 24
GrannyApples HB User
Re: Feeling hyper in early Morning

Thanks for the info
I pray I will be feeling well when I do my lab work.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
on synthroid and feeling lousy revlaura Thyroid Disorders 17 08-23-2010 08:20 PM
Hyper Symptoms in the Evening cwaigy Thyroid Disorders 1 03-24-2008 04:59 PM
I Switched To Armour And Feeling Much Better builder Thyroid Disorders 20 03-20-2008 12:01 PM
Please help, hyper and hype - question about starting cytomel mattie75 Thyroid Disorders 2 11-15-2007 09:23 AM
Feeling Yucky When Starting Synthroid???? jodianne Thyroid Disorders 11 02-01-2007 01:21 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (667), midwest1 (627), FinnMaid (308), Reece (224), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (45), Bran'sNana (44)

Site Wide Totals

teteri66 (1166), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:32 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!